# SDR SWAA2023121823665

- Difficulty date: November 21, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED<[01] REMOVED L/H UPPER FWD SLIDING SEAL;[02] REMOVED AND REPLACED THE ATTACH BRACKET TO THE NEW L/H UPPER FWD SLIDING SEAL REF SRM 51-40-02;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2;[04] INSTALLED NEW L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 51-31-31;[05] ADDED STEP 1.;[06] VERIFIED THE INSTALLATION OF L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 51-31-31.NO DEFECT.;[07] REMOVED AND REPLACED THE ATTACH BRACKET TO THE NEW L/H UPPER FWD SLIDING SEAL IAW AMM 53-31-31. OPS AND CLEARANCE CHECKS GOOD;[08] REMOVED AND REPLACED THE ATTACH BRACKET TO THE NEW L/H UPPER FWD SLIDING SEAL IAW AMM 53-31-31. OPS AND CLEARANCE CHECKS GOOD
